# SDR IPXA2024103181448

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0861
- Aircraft time: 23,133 hours, 13,952 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Faulted
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

*EMERGENCY DECLARED* ON DESCENT LOSS OF GREEN HYD SYSTEM ON QUANTITY GAUGE AND ECAM. PERFORMED LOSS OF GREEN HYD PROCEDURE. SYSTEM RESTORED WITH ELECTRIC GREEN PUMPS RESET LANDING GEAR FREE FALL SYSTEM REF AMM 32-33-00/201 NOSE GEAR STEERING AND GEAR DOORS CHECK NORMAL. SUSPECT AIR IN GREEN HYDRAULIC SYSTEM FROM PITCH TRIM ACTUATOR CHANGE ON 10/28. ACCOMPLISHED GENERAL HYDRAULIC SYSTEM BLEEDING PROCEDURE REF AMM 29-00-00/401 CHECKS GOOD
